# SDR 20034

- Difficulty date: April 7, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N505FS
- Make and model: Swrngn SA227AC
- Aircraft serial: AC591B
- Aircraft time: 92,324 hours, 40,413 cycles
- Engine: Garrtt TPE331*
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: OAS545115
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: C
- Nature of condition: J
- Precautionary procedure: A, D

## Discrepancy

NOSE LANDING GEAR TRANSITION ANNUNCIATOR WOULD NOT EXTINQUISE AFTER LANDING GEAR RETRACTION.  FOUND NOSE LANDING GEAR STRUT TO BE IN NEED OF SERVICE, (WHEN ON JACKS, THE NOSE STUT WOULD NOT FULLY EXTEND AND ALIGN ON THE CENTERING CAM) SERVICED THE STRUT WITH FLUID AND NITROGEN IAW  MM, AND THE OPERATIONAL CHECKS WERE SATISFACTORY.
